# SDR 39LA2013012300003

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N956BW
- Make and model: Frchld SA227DC
- Aircraft serial: P70242C
- Aircraft time: 16,891 hours, 20,770 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, THE ACFT WOULD NOT HOLD A DIFFERENTIAL PRESSURE GREATER THAN 3.0 PSI.  THIS RESULTED IN A "CABIN ALT" WARNING ON CLIMB THROUGH 16,200 FT. ATTEMPTED TO TROUBLE SHOOT TO NO AVAIL.  ACFT RETURNED TO DEPARTURE. PERFORMED OPS CHECK IAW MM 21-30-00,  NO DEFECTS NOTED.
